Geometric Analysis and Geometric Topology

[1] Intersection of almost complex submanifolds

Weiyi Zhang University of Warwick

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2005.08001

Cambridge Journal of Mathematics, 6, (4), 451-496, 2018
[ Download ] [ 2020-05-30 21:04:01 uploaded by wyzhang ] [ 101 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] $(1,1)$ forms with specified Lagrangian phase: A priori estimates and algebraic obstructions

Tristan C. Collins Massachusetts Institute of Technology Adam Jacob University of California, Davis Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology mathscidoc:2005.15002

Cambridge Journal of Mathematics, (2), 407-452, 2020
[ Download ] [ 2020-05-13 09:05:38 uploaded by tristanc ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Moment maps, nonlinear PDE, and stability in Mirror Symmetry

Tristan C. Collins Massachusetts Institute of Technology Shing-Tung Yau Harvard University

Geometric Analysis and Geometric Topology mathscidoc:2005.15001

[ Download ] [ 2020-05-13 09:01:36 uploaded by tristanc ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Free boundary minimal surfaces in the unit ball : recent advances and open questions

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10006

arXiv preprint arXiv:1907.05053, 2019.7
[ Download ] [ 2020-01-03 16:46:44 uploaded by Martin_Man_chun_Li ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Min-max theory for free boundary minimal hypersurfaces II: general Morse index bounds and applications

Qiang Guang Australian National University Martin Man-chun Li Chinese University of Hong Kong Zhichao Wang Max-Planck Institute for Mathematics Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10005

arXiv preprint arXiv:1907.12064, 2019.7
[ Download ] [ 2020-01-03 16:43:37 uploaded by Martin_Man_chun_Li ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A maximum principle for free boundary minimal varieties of arbitrary codimension

Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10004

arXiv preprint arXiv:1708.05001, 2017.5
[ Download ] [ 2020-01-03 16:39:49 uploaded by Martin_Man_chun_Li ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Curvature estimates for stable free boundary minimal hypersurfaces

Qiang Guang University of California Santa Barbara Martin Man-chun Li Chinese University of Hong Kong Xin Zhou University of California Santa Barbara

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10003

Journal für die reine und angewandte Mathematik, 2018.5
[ Download ] [ 2020-01-03 16:37:19 uploaded by Martin_Man_chun_Li ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] A general existence theorem of embedded minimal surfaces with free boundary

Martin Man-chun Li Chinese University of Hong Kong

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10002

Communications on Pure and Applied Mathematics, 68, (2), 286-331, 2015.2
[ Download ] [ 2020-01-03 16:34:43 uploaded by Martin_Man_chun_Li ] [ 130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Compactness of the space of embedded minimal surfaces with free boundary in three-manifolds with nonnegative Ricci curvature and convex boundary

Martin Man-chun Li Chinese University of Hong Kong Ailana Fraser University of British Columbia

Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:2001.10001

Journal of Differential Geometry, 96, (2), 183-200, 2014
[ Download ] [ 2020-01-03 16:24:44 uploaded by Martin_Man_chun_Li ] [ 89 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Products of Positive Dehn-twists on Surfaces

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43830

arXiv preprint math/9905139
[ Download ] [ 2019-12-24 21:00:45 uploaded by Feng_Luo ] [ 11 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On a Conjecture of Milnor about Volume of Simplexes

Ren Guo Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43827

122-137, 2008
[ Download ] [ 2019-12-24 21:00:30 uploaded by Feng_Luo ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Triangulated 3-Manifolds: Combinatorics and Volume Optimisation

Feng Luo Stephan Tillmann

Geometric Analysis and Geometric Topology mathscidoc:1912.43825

arXiv preprint arXiv:1312.5087, 2013.12
[ Download ] [ 2019-12-24 21:00:25 uploaded by Feng_Luo ] [ 33 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Heegaard diagrams and handlebody groups

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43824

Topology and its Applications, 129, (2), 111-127, 2003.3
[ Download ] [ 2019-12-24 21:00:19 uploaded by Feng_Luo ] [ 45 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Measured lamination spaces on surfaces and geometric intersection numbers

Feng Luo Richard Stong

Geometric Analysis and Geometric Topology mathscidoc:1912.43823

Topology and its Applications, 136, 205-217, 2004.1
[ Download ] [ 2019-12-24 21:00:16 uploaded by Feng_Luo ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] A note on complete hyperbolic structures on ideal triangulated 3-manifolds

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43820

Contemporary Mathematics, 560, 19-26, 2011
[ Download ] [ 2019-12-24 21:00:06 uploaded by Feng_Luo ] [ 36 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Volume maximization and the extended hyperbolic space

Feng Luo Jean-Marc Schlenker

Geometric Analysis and Geometric Topology mathscidoc:1912.43819

Proceedings of the American Mathematical Society, 140, (3), 1053-1068, 2012
[ Download ] [ 2019-12-24 21:00:04 uploaded by Feng_Luo ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A new combinatorial class of 3-manifold triangulations

Feng Luo Stephan Tillmann

Geometric Analysis and Geometric Topology mathscidoc:1912.43818

arXiv preprint arXiv:1312.5087, 2013.12
[ Download ] [ 2019-12-24 21:00:01 uploaded by Feng_Luo ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Conformal embedding of a disc with a Lorentz metric into the plane

Feng Luo Richard Stong

Geometric Analysis and Geometric Topology mathscidoc:1912.43816

Mathematische Annalen, 309, (3), 359-373, 1997.11
[ Download ] [ 2019-12-24 20:59:50 uploaded by Feng_Luo ] [ 41 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Automorphisms of Thurston's space of measured laminations

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43815

arXiv preprint math/9905140, 1999.5
[ Download ] [ 2019-12-24 20:59:47 uploaded by Feng_Luo ] [ 12 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Computing fundamental group of general 3-manifold

Junho Kim Miao Jin Qian-Yi Zhou Feng Luo Xianfeng Gu

Geometric Analysis and Geometric Topology mathscidoc:1912.43814

965-974, 2008.12
[ Download ] [ 2019-12-24 20:59:45 uploaded by Feng_Luo ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Triangulated 3-Manifolds: from Hakens normal surfaces to Thurstons algebraic equation

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43813

Interactions between hyperbolic geometry, quantum topology and number theory, Contemp. Math, 541, 183-204
[ Download ] [ 2019-12-24 20:59:41 uploaded by Feng_Luo ] [ 28 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Cell decompositions of Teichmller spaces of surfaces with boundary

Ren Guo Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43812

Pacific journal of mathematics, 253, (2), 423-438, 2012.1
[ Download ] [ 2019-12-24 20:59:38 uploaded by Feng_Luo ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Equivariant isotopy of unknots to round circles

Michael H Freedman Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43811

Topology and its Applications, 64, (1), 59-74, 1995.6
[ Download ] [ 2019-12-24 20:59:35 uploaded by Feng_Luo ] [ 9 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A Characterization of Spherical Cone Metrics on Surfaces

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43810

2004
[ Download ] [ 2019-12-24 20:59:32 uploaded by Feng_Luo ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Grothendiecks reconstruction principle and 2-dimensional topology and geometry

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43809

Handbook of Teichmller theory, 2, 733-765, 1999.3
[ Download ] [ 2019-12-24 20:59:29 uploaded by Feng_Luo ] [ 10 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved